# SDR 06FDEA04188

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL STAB INTERIOR STRINGER 9L IS CRACKED AT INSPAR RIB CHORDS AT FIN STA 157.2.  REMOVED DAMAGE AND REPAIRED REF SRM 51-40-4 FIGURE 3, PAGES 14-17. CLASSIFIED AS A MAJOR REPAIR ON WO 34160, SNRM NR N00685.
